# SDR UIEA200500039

- Difficulty date: March 24, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B01999204
- Condition: Delaminated
- Location: Rt Otbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE INSPECTION, DELAMINATION WAS FOUND ON THE OUTBOARD TRAILING EDGE FLAP AFT FLAP LOWER SKIN PANEL.  PANELS EXCEEDED 25 PERCENT DAMAGE OF THE TOTAL AREA.  TRIMMED OUT THE DELAMINATED SKIN REGIONS.  NDT INSPECTED TO ENSURE CRACK AND DEFECT FREE CONDITION.  INSTALLED REPAIR FILLERS AT EACH TRIM LOCATION AND A SINGLE DOUBLER TO COVER THE PANEL SURFACE.  REFINISHED THE PANEL TO DESIGN STANDARD.  DETAIL VISUAL INSPECT THE REPAIR AREA FOR DELAMINATION, CRACKS OR LOOSE FASTENERS AT NEXT AIRPLANE A CHECK, 700 HOURS.  THERE AFTER REPEAT INSPECTIONS AT 4 MONTH INTERVALS.  REPLACE PANEL AT NEXT C-CHECK OR 18 MONTHS WHICHEVER IS EARLIER.  ATLAS AIR EO 4757A166 ISSUED TO ACCOMPLISH THE INSPECTION. (M)
